MathSciNet Relay Station
MathSciNet bibliographic data
MR2466758 26D15
Díaz-Barrero, J. L.; Grau-Sánchez, M.; Popescu, P. G. Refinements of Aczél, Popoviciu and Bellman's inequalities. Comput. Math. Appl. 56 (2008), no. 9, 2356–2359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement